# SDR SWAA2020041437396

- Difficulty date: March 17, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A PROTRUDING DENT AT BS400+6; 2.5' ABOVE S-18L. DENT MEASURES AT L=1.1'; W=.6'; Y=.006'; W/Y=100 / 'DAMAGE INSPECTED AND EVALUATED PER EA 1-753-36799 REV IR (ATS ER 20-02220 REV IR). REFER TO NRC U138485 FOR TRACKING.'
